Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2011-1pp.27-40

Archive of Issues

Total articles in the database: 1813
In Russian (): 1014
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
V.I. Kondaurov and A.V. Konyukhov, "A model of incomplete phase transitions of gas hydrates in a porous medium," J. Appl. Math. Mech. 75 (1), 27-40 (2011)
Year 2011 Volume 75 Issue 1 Pages 27-40
Title A model of incomplete phase transitions of gas hydrates in a porous medium
Author(s) V.I. Kondaurov (Dolgoprudnyi, Russia)
A.V. Konyukhov (Dolgoprudnyi, Russia, konyukhov_av@mail.ru)
Abstract The kinetics of incomplete phase transitions of gas hydrates in a porous medium is considered. In such transformations, the solid hydrate and its decomposition products coexist in extended regions. The conservation laws that take into account mass, momentum, and energy transfer between the components of the medium are formulated. The concept of phase transition dissipation is introduced. A general form of the constitutive relations, which is necessary and sufficient for the entropy inequality to be satisfied in any processes involving a change of state of the medium, is found. A potential of the skeleton that takes into account the surface energy, the latent energy of the phase transition and the temperature dependence is proposed. A thermodynamically consistent kinetic equation is formulated. The conditions under which the phase transition of a hydrate begins and is completed are found. The problem of isothermal dissociation of a hydrate when the pressure on part of the boundary of the body is reduced is examined. The influence of several parameters of the model on the seepage of the decomposition products is investigated.
Received 24 December 2009
Link to Fulltext http://www.sciencedirect.com/science/journal/00218928
<< Previous article | Volume 75, Issue 1 / 2011 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100